Future University Hakodate Academic Archive >
Faculty and Students >
Dept. of Complex and Intelligent Systems >
Takamura, Hiroyuki >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10445/4984

Title: Blow-up for semilinear wave equations in four or five space dimensions
Authors: Takamura, Hiroyuki
Abstract: 「Blow-up for nonlinear wave equations with slowly decaying data」の論文で観測された現象が、違うタイプの方程式、非線形性が未知関数自身のみで書けている場合にも起こっていることを示し、更にその初期値の臨界減衰が「On certain integral equations related to nonlinear wave equations」の論文で扱われたものと違うことを明らかにした。その方法は「On certain integral equations related to nonlinear wave equations」の論文と同様に非常に単純なもので、一般に用いられている常微分方程式の爆発解との比較定理を経由することなく、各点評価の逐次代入法によるものである。
Research Achievement Classification: 原著論文/Original Paper
Type: Journal Article
Peer Review: あり/yes
Solo/Joint Author(s): 単著/solo
Published journal or presented
academic conference: 
Nonlinear Anal.
Volume: 24
Spage: 375
Epage: 384
Date: 1995
Appears in Collections:Takamura, Hiroyuki

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2010  Duraspace